# SDR AALA200800106

- Difficulty date: January 19, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - EMERGENCY SLIDE AT RIGHT NUMBER ONE POSITION FELL FROM COVER AND DID NOT DEPLOY.  REPLACED RIGHT NUMBER ONE DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
